MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848283
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Codes Renal Impairment (4499); Insufficient Information (4580)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q zeego system.During an interventional procedure, a system malfunction and synchronization failure to the database occurred.Additional information was provided that a patient may have suffered an injury to the kidney.Detailed clarifications of this event are currently ongoing.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
On (b)(6) 2024, a patient was treated for a chronic expanding aortic dissection.To prevent a tear in the aorta the implantation of a 4-fold fenestrated endoprosthesis, a very complex procedure, has been performed.In addition, a stent was planned in the left and right renal artery.The 4-fold fenestrated endoprosthesis and right kidney stent were placed without any problems.When cannulating the left renal artery, neither the image display with overlay function nor viewing of previous images was possible.After placement of the left renal artery, an early bifurcation was blocked.An impairment of the left kidney of 25% is estimated.According to the attending physician, the patient is fine, he did not notice this restriction.It is identified that the ivs application crashed.In this possible error case, the system automatically restarts the application, but this was not successful.This issue has been reported for the very first time.Despite extensive efforts, the cause of the issue identified could not be determined.The log file analysis did not reveal any indications of the root cause or the conditions when an automatic application restart is prevented.A manual restart of the system, which is also described in the user manual for such system behavior, was carried out by the user after the treatment, which then solved the issue.

Brand Name
ARTIS Q ZEEGO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1-or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1- or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key20278185
Report Number3004977335-2024-00116
Device Sequence Number8012798
Product Code OWB
UDI-Device Identifier04056869010007
UDI-Public(01)04056869010007
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848283
Device Catalogue Number10848283
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown